Advertisement

Geometric & Functional Analysis GAFA

, Volume 12, Issue 5, pp 873–914 | Cite as

On the singularities of spaces with bounded Ricci curvature

  • J. Cheeger
  • T.H. Colding
  • G. Tian

Abstract.

((Without Abstract)).

Keywords

Ricci Curvature Bound Ricci Curvature 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2002

Authors and Affiliations

  • J. Cheeger
    • 1
  • T.H. Colding
    • 2
  • G. Tian
    • 3
  1. 1.Courant Institute of Mathematical Sciences, 251 Mercer Street, New York, NY 10012, USA, e-mail: cheeger@cims.nyu.eduUS
  2. 2.Courant Institute of Mathematical Sciences, 251 Mercer Street, New York, NY 10012, USA, e-mail: colding@cims.nyu.eduUS
  3. 3.Department of Mathematics, MIT, Cambridge, MA 02139, USA, e-mail: tian@math.mit.eduUS

Personalised recommendations